PDA

View Full Version : [ubuntu] Sudden Visual Effects Loss



TheCadaver
April 19th, 2011, 08:01 PM
First, I'll mention that I was previously running the top visual effects on Ubuntu 10.10 with compiz on integrated graphics on my intel i3 dual core.

After about a week of enjoying the visual effects, my avant window navigator is no longer transparent and instead, is replaced with a grey box with the icons on it. When i thought this was odd, it became worse when I realized all of my compiz settings didn't work at all; no cube, no fun little "paint fire on screen" or all the water effects. Basically everything visual on compiz. I headed over to "appearences", and clicked the visual effects tab, and the visual effects had somehow been set to none. when i attempted to set it back to the maximum, like i had been, i get a few quick screen motions implying that it's trying to do something, then quickly giving me a message saying "visual effects could not be enabled". I then clicked the "normal" settings, and got the same message... what happened? please help :/